Modified Gaussian estimation for correlated binary data
Article first published online: 14 OCT 2013
© 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 55, Issue 6, pages 885–898, November 2013
How to Cite
Zhang, X. and Paul, S. (2013), Modified Gaussian estimation for correlated binary data. Biom. J., 55: 885–898. doi: 10.1002/bimj.201200200
- Issue published online: 25 OCT 2013
- Article first published online: 14 OCT 2013
- Manuscript Accepted: 26 JUL 2013
- Manuscript Revised: 24 JUL 2013
- Manuscript Received: 7 OCT 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!